# SDR QXEA200602950

- Difficulty date: November 12, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,417 hours, 8,937 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BUR - FLIGHT 2554, AFTER TAKEOFF AIRCRAFT FAILED TO PRESSURIZE, NO DOOR STATUS MESSAGES RECEIVED.  DIVERTED TO SMF AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND AFT BAGGAGE DOOR AJAR.  INSPECTED DOOR AND AREA AND FOUND NO DEFECTS.  OPERATIONAL TEST OF DOOR CHECKS GOOD IAW CRJ-700 AMM 52-31-00-710-801-A01.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
